- Volume 26 Issue 1_2
COMMON FIXED POINTS FOR COMPATIBLE MAPPINGS OF TYPE (P) AND AN APPLICATION IN DYNAMIC PROGRAMMING
- Liu, Zeqing (Department of Mathematics, Liaoning Normal University) ;
- Guo, Zhenyu (Department of Mathematics, Liaoning Normal University) ;
- Kang, Shin-Min (Department of Mathematics and Research Institute of Natural Science, Gyeongsang National University) ;
- Shim, Soo-Hak (Department of Mathematics, Gyeongsang National University)
- 발행 : 2008.01.30
In this paper common fixed point theorems dealing with compatible mappings of type (P) are established. As a application, the existence and uniqueness of common solution for a system of functional equations arising in dynamic programming is given. The results presented in this paper improve, generalize and unify the corresponding results in this field.